MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 30ML LL TIP CONV PAK; SYRINGE, PISTON

BECTON DICKINSON SYRINGE 30ML LL TIP CONV PAK; SYRINGE, PISTON
Catalog Number 305618
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mat#:305618 , batch#: 3150632.It was reported by the customer that they had 5 syringes that were leaking through the plunger inside the barrel (all from different packs but all the same lot).Verbatim: rcc received a complaint via phone.Pir attached.Ref (b)(4), syringe 30ml ll tip conv pak, lot 3150632.They had 5 syringes that were leaking through the plunger inside the barrel (all from different packs but all the same lot).(b)(6) 2023.Please advise the occurrence date: (b)(6) 2023.Is there any adverse event on patient? : no, leaking was observed before the syringes left the pharmacy.Is there any medical intervention needed due to the incident?: no.What is the drug used during the incident? : cefepime and ceftriaxone.Do you have photo for our review?: yes.Is sample available for return? if yes, please advise your address for return label.We have the 5 syringes that have drug in them.We also have 6 packs from the same lot that have not been opened.
 
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Patient problem code: f26 ¿ no health consequences or impact.Device problem code: a0504 - leak / splash.
 
Event or Problem Description
No additional information received.Mat#:305618 batch#: 3150632.It was reported by the customer that they had 5 syringes that were leaking through the plunger inside the barrel (all from different packs but all the same lot).Verbatim: rcc received a complaint via phone.Pir attached.Ref (b)(4).Syringe 30ml ll tip conv pak.Lot 3150632.They had 5 syringes that were leaking through the plunger inside the barrel (all from different packs but all the same lot).16 oct 23.Please advise the occurrence date.(b)(6) 2023 -is there any adverse event on patient? no, leaking was observed before the syringes left the pharmacy.Is there any medical intervention needed due to the incident? no.What is the drug used during the incident? cefepime and ceftriaxone.Do you have photo for our review? yes.Is sample available for return? if yes, please advise your address for return label.We have the 5 syringes that have drug in them.We also have 6 packs from the same lot that have not been opened.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 5 unpackaged samples submitted for evaluation.The reported issue of leakage past stopper was not confirmed upon inspection and testing of the samples.Analysis of the samples showed that there were no discernable damages or irregularities present.The samples all underwent leakage testing, and all passed with no signs of leakage.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.H3 other text : see narrative below.

Brand Name
SYRINGE 30ML LL TIP CONV PAK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales IL
MX  
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17950839
Report Number1911916-2023-00779
Device Sequence Number15150962
Product Code FMF
UDI-Device Identifier30382903056188
UDI-Public(01)30382903056188
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305618
Device Lot Number3150632
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown